Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 27, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 30, 2018, 10:34 PM CST for 5 counties in Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2018, 10:34 PM CST (04:34 UTC)
- Expired
- Nov 30, 2018, 11:15 PM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 04:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 11:07 PM CST | HAIL 1.25 | 13 Ne Quinlan, TX | REPORT OF HALF DOLLAR SIZED HAIL NEAR ROUTE 69 AND FM 513. |
| Nov 30, 11:12 PM CST | TSTM WND GST 60 | 3 S Quinlan, TX | MOBILE SPOTTER ESTIMATES 60 MPH WINDS. |
| Nov 30, 11:13 PM CST | TSTM WND GST 60 | 1 E Quinlan, TX | 60 MPH WIND GUST NEAR FM 751 AND FM 276 EAST OF QUINLAN RELAYED BY EM. |
| Nov 30, 11:18 PM CST | TSTM WND GST 62 | Terrell, TX | 54 KTS MEASURED AT THE TERRELL ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 5:23 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 10.9
The text
As transmitted.
817
WFUS54 KFWD 010434
TORFWD
TXC231-257-379-397-467-010515-
/O.NEW.KFWD.TO.W.0027.181201T0434Z-181201T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1034 PM CST FRI NOV 30 2018
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Southeastern Rockwall County in north central Texas...
Southern Hunt County in north central Texas...
Northern Kaufman County in north central Texas...
Northwestern Van Zandt County in north central Texas...
Northwestern Rains County in north central Texas...
* Until 1115 PM CST.
* At 1033 PM CST, a severe thunderstorm capable of producing a
tornado was located just north of Terrell, moving northeast at 35
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Quinlan around 1055 PM CST.
Hawk Cove around 1100 PM CST.
Lake Tawakoni State Park around 1105 PM CST.
West Tawakoni around 1110 PM CST.
East Tawakoni around 1115 PM CST.
Other locations impacted by this tornadic thunderstorm include Lone
Oak, McLendon-Chisholm and Lawrence.
This includes Interstate 20 between mile markers 491 and 492, and
between mile markers 496 and 497.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3269 9642 3283 9648 3307 9595 3282 9587
TIME...MOT...LOC 0433Z 246DEG 30KT 3280 9633
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Stalley2 follow-up statements
281
WWUS54 KFWD 010449 RRA
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1049 PM CST FRI NOV 30 2018
TXC397-010458-
/O.CAN.KFWD.TO.W.0027.000000T0000Z-181201T0515Z/
Rockwall TX-
1049 PM CST FRI NOV 30 2018
...THE TORNADO WARNING FOR SOUTHEASTERN ROCKWALL COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for north
central Texas.
LAT...LON 3273 9624 3291 9629 3307 9595 3282 9587
TIME...MOT...LOC 0448Z 246DEG 30KT 3285 9619
$$
TXC231-257-379-467-010515-
/O.CON.KFWD.TO.W.0027.000000T0000Z-181201T0515Z/
Hunt TX-Kaufman TX-Van Zandt TX-Rains TX-
1049 PM CST FRI NOV 30 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CST FOR SOUTHERN
HUNT...NORTHEASTERN KAUFMAN...NORTHWESTERN VAN ZANDT AND NORTHWESTERN
RAINS COUNTIES...
At 1048 PM CST, a severe thunderstorm capable of producing a tornado
was located near Quinlan, or 10 miles northeast of Terrell, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Quinlan around 1055 PM CST.
Hawk Cove around 1100 PM CST.
Lake Tawakoni State Park around 1105 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3273 9624 3291 9629 3307 9595 3282 9587
TIME...MOT...LOC 0448Z 246DEG 30KT 3285 9619
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
Stalley360
WWUS54 KFWD 010514
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
1114 PM CST FRI NOV 30 2018
TXC231-257-379-467-010523-
/O.EXP.KFWD.TO.W.0027.000000T0000Z-181201T0515Z/
Hunt TX-Kaufman TX-Van Zandt TX-Rains TX-
1114 PM CST FRI NOV 30 2018
...THE TORNADO WARNING FOR SOUTHERN HUNT...NORTHEASTERN KAUFMAN...
NORTHWESTERN VAN ZANDT AND NORTHWESTERN RAINS COUNTIES WILL EXPIRE AT
1115 PM CST...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until midnight CST for north
central Texas.
LAT...LON 3273 9624 3291 9629 3307 9595 3282 9587
TIME...MOT...LOC 0513Z 246DEG 30KT 3293 9598
$$
StalleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 30, 5:47 PM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Nov 30, 5:47 PM CST, 4 hours 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Fort Worth TX 547 PM CST Fri Nov 30 2018 .AVIATION... /00Z TAFs/ Concerns: Convection at the TAF sites and strong west winds on Saturday. A dryline is marching east into the region and storms are developing along and just east of the front. Strong lift associated with a strong upper level disturbance will continue to support storms along this boundary as it moves east this evening. Thunderstorms are likely to impact the Metroplex airports between 02-04Z. These storms could be severe, and a Tornado Watch is in effect. To the south, the thunder threat appears lower as the best lift will remain to the north, and have opted to only mention a VCSH in the KACT TAF between 03-05Z. However, this may need to be amended for a TS mention depending on trends the next 1-2 hours. Breezy and gusty south winds will continue until the convection passes, and then southwest winds are expected for the remainder of the night. By midday Saturday, breezy and gusty west winds of 15-20 kts with gusts around 25 kts will be possible for nearly the remainder of the day. This will have some impacts on area runways. Wind speeds are expected to diminish late Sunday afternoon and back to the southwest. MVFR cigs that developed at sunset this evening will become VFR as the dryline passes, and VFR cigs will prevail through the end of the valid TAF period. JLDunn && .SHORT TERM... /Issued 346 PM CST Fri Nov 30 2018/ /Tonight Through Saturday Night/ We continue to analyze 3-hourly sounding analysis through early this evening, with a mid-afternoon(or 21z) sounding in the air as we speak. These frequent soundings are helping us dissect our thermodynamic profile for the area, as we already know the southwesterly deep bulk shear profiles of 45-50 knots will exist into this evening, as well as increasing large-scale ascent. Earlier, an 18z sounding indicated only a slight weakening of the elevated mixed layer(EML) or cap aloft with bulk of the moisture either contained below 850mb or above 400mb. Some slight increase of MUCAPE was evident with the steepening of mid level lapse rates aloft. This is likely the reason any warm-sector showers or isolated storms have been relegated within a deeper moist axis from far East Texas into Louisiana and the Ark-La-Tex. Around here, it's been more resistant to development to this point due to it being too dry the 700mb-850mb layer. This layer is critical for the development of deep updrafts and consequently thunderstorms. We should know more after this writing on the extent of weakening of the EML and where best storm initiation will be. At this moment, we still expect the deepest moisture to be across our far eastern counties, where 40-70% POPs will be advertised, with only slight chances across the I-35 corridor and points west. Changes in the SPC risk areas earlier are agreed upon here due to the aforementioned dry and deep EML from earlier today. Current feeling is a shortwave over the New Mexico/West Texas border will continue lifting east toward our area by 5-7 pm with the arrival of a surface trough. Our CAMs (convection activating models) have struggled mightily and now as I write this, the HRRR wants to develop a few supercellular storms further west than what was shown for several hours earlier near Montague Co and across out SW counties. Our other high-resolution models want to wait til closer to mid evening and mainly east of I-35 and with the aforementioned EML overhead in mind, I have leaned toward this solution versus the HRRR with all the storms in the western counties. It definitely bears watching. Otherwise, the strong mid-level shortwave and associated surface trough will track across the area late this evening and through the overnight hours. I have left a chances for storms between midnight and 3 am CST across the far east and southeast counties and with very strong wind shear in place and ascent, even a chance for a severe storm or two in the time window across the areas. As for severe weather modes, all modes of severe weather are possible with any discrete storms through mid evening. Convective activity should congeal more into a semi-linear, broken line of storms or QLCS with a strong LLJ driving more of a damaging winds and marginally severe hail threat. Breezy west-southwest winds and dry air will result in temperatures starting off breezy and cool in the 50s Saturday morning, before gusty west winds 15-20 mph and plentiful sunshine take over for a windy and warm day for December 1st(Saturday). With areas across the western 2/3 of the CWA missing out on the more widespread wetting rainfall, the expected gusty west winds, low afternoon humidity values in the 20s, and warm temperatures will bring an elevated fire weather danger to a good part of the area. Despite the winds, the insolation and westerly flow leads me to believe model blends are trending too cool and have gone more into the lower-mid 70s most areas outside of the immediate Red River valley where cooler 925mb-850mb temperatures will reside. It is possible a low end wind advisory may be needed for especially the northern half of the CWA on Saturday. Mid level flow should continue to deamplify into more of a zonal flow overhead, as our strong shortwave disturbance departs northeast away from the area. The strong west winds will decouple and fall to around 10 mph overnight. Still, the dry airmass in place will allow lows Sunday morning to fall into the 40s areawide. 05/ && .LONG TERM... /Issued 346 PM CST Fri Nov 30 2018/ /Sunday Through Thursday/ Another mid level shortwave arrives Sunday and Sunday night and will amplify the flow aloft enough to support a cold front into the area late in this period(mostly Sunday night). This will bring the normal early December chill back to the region for the first half of next week and have leaned toward colder European and NAM temperatures for this time frame. Highs Monday and Tuesday will likely struggle to get out of the 40s with the expected strong low level cold advection and increasing cloud cover associated with this second shortwave disturbance. A few models are indicating enough frontogenesis within the mid levels from the Red River Valley into Oklahoma that some very light precipitation could develop. Unfortunately, much of this would struggle to reach the surface with much of the atmosphere below 700mb expected to be pretty dry. In addition, temperatures(even lows Monday morning) will remain above freezing, thus no wintry precipitation is expected. Freezing temperatures with continued brisk north breezes continue for Tuesday morning, however by this time all the frontogenetical and isentropic forcing will have exited the area well beforehand. Otherwise, a slow-warming trend occurs after a chilly start Wednesday and continues through the end of the week, as the cold and broad surface ridge slowly shifts east of the area with southerly low level flow and surface winds returning to the area. A strong mid level low or trough will organizes just off the Southern California coastline during this time with increasing low level warm advection and periodic disturbances arriving within the confluent, faster flow aloft over North and Central Texas. I have left a persistent forecast with increasing chances for a cold rain or showers, as highs struggle into the 50s and remain just under seasonal normals for first week of December. At this time, we do not expect any wintry precipitation for the end of the week. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 55 75 47 66 41 / 30 0 0 0 5 Waco 53 75 47 72 44 / 30 0 0 0 0 Paris 54 70 45 63 39 / 70 0 0 0 10 Denton 52 73 44 64 38 / 30 0 0 0 5 McKinney 53 72 44 64 39 / 40 0 0 0 5 Dallas 56 74 48 67 43 / 30 0 0 0 5 Terrell 53 74 46 67 41 / 40 0 0 0 5 Corsicana 54 74 47 69 43 / 40 0 0 5 0 Temple 53 75 47 72 45 / 20 0 0 0 0 Mineral Wells 51 73 43 66 37 / 20 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 82
Hazardous weather outlook, Nov 30, 5:21 PM CST, 5 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 521 PM CST Fri Nov 30 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011145- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 521 PM CST Fri Nov 30 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a threat for severe thunderstorms mainly northeast of a line from Jacksboro to Granbury to Waco to Hearne. Hazards include damaging winds, large hail, as well as isolated tornadoes. The risk for tornadoes will be highest to the north and east of the DFW Metroplex where wind shear and instability are greatest. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An elevated fire weather threat is expected on Saturday generally west of the I-35 corridor. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening across parts of north and central Texas.
In the hours before
Local storm report, Nov 30, 9:12 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST FRI NOV 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL PILOT POINT 33.40N 96.97W
11/30/2018 E0.88 INCH DENTON TX TRAINED SPOTTER
SPOTTER REPORTED NICKEL SIZE HAILLocal storm report, Nov 30, 9:20 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
920 PM CST FRI NOV 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL CROSSROADS 33.23N 96.99W
11/30/2018 E1.00 INCH DENTON TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAILSpecial weather statement, Nov 30, 9:32 PM CST, 1 hour 2 minutes before
Special Weather Statement National Weather Service Fort Worth TX 932 PM CST FRI NOV 30 2018 TXZ119-010415- Dallas TX- 932 PM CST FRI NOV 30 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS COUNTY UNTIL 1015 PM CST... At 932 PM CST, Doppler radar was tracking a strong thunderstorm over Glenn Heights, moving northeast at 35 mph. Dime size hail will be possible with this storm. Locations impacted include... Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill, Duncanville, Lancaster, Balch Springs, Seagoville, Glenn Heights, Hutchins, Sunnyvale, Wilmer, Ovilla, Ferris and Combine. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so closely monitor for additional information or possible warnings from the National Weather Service. && A Tornado Watch remains in effect until midnight CST for north central Texas. LAT...LON 3255 9696 3265 9690 3289 9652 3255 9652 TIME...MOT...LOC 0332Z 238DEG 25KT 3257 9685 Stalley
Local storm report, Nov 30, 9:45 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CST FRI NOV 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM HAIL PROSPER 33.23N 96.82W
11/30/2018 E1.25 INCH COLLIN TX TRAINED SPOTTER
SPOTTER REPORTED HALF DOLLAR SIZE HAILLocal storm report, Nov 30, 9:53 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
953 PM CST FRI NOV 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 4 S VAN ALSTYNE 33.36N 96.58W
11/30/2018 E1.00 INCH GRAYSON TX TRAINED SPOTTER
SPOTTER REPORTED QUARTER SIZE HAIL.Special weather statement, Nov 30, 9:55 PM CST, 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
955 PM CST FRI NOV 30 2018
TXZ094-010445-
Fannin TX-
955 PM CST FRI NOV 30 2018
...SIGNIFICANT WEATHER ADVISORY FOR FANNIN COUNTY UNTIL 1045 PM
CST...
At 955 PM CST, Doppler radar was tracking a strong thunderstorm near
Whitewright, or 10 miles west of Bonham, moving northeast at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bonham, Leonard, Honey Grove, Whitewright, Savoy, Ector, Dodd City,
Bailey, Ravenna, Bonham State Park, Trenton, Ladonia and Windom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CST for north
central Texas.
LAT...LON 3385 9586 3347 9586 3336 9639 3372 9638
3369 9634 3370 9632 3377 9629 3375 9619
3377 9617 3381 9616 3381 9618 3382 9615
3384 9615 3384 9605 3386 9603 3384 9602
3387 9600 3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 0355Z 240DEG 49KT 3353 9635
StalleyThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 6:08 PM CST | Special Weather Statement | FWD | Stephens, Young | 52 min |
| Nov 30, 6:15 PM CST | Special Weather Statement | FWD | Comanche, Erath | 45 min |
| Nov 30, 6:28 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 62 min |
| Nov 30, 6:31 PM CST | Special Weather Statement | FWD | Eastland | 44 min |
| Nov 30, 6:48 PM CST | Special Weather Statement | FWD | Comanche | 27 min |
| Nov 30, 7:21 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Parker, Wise | 54 min |
| Nov 30, 8:04 PM CST | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 56 min |
| Nov 30, 8:25 PM CST | Special Weather Statement | FWD | Grayson | 65 min |
| Nov 30, 8:55 PM CST | Special Weather Statement | FWD | Collin, Denton | 65 min |
| Nov 30, 9:20 PM CST | Severe Thunderstorm Warning | FWD | Collin, Denton, Grayson | 42 min |
| Nov 30, 9:32 PM CST | Special Weather Statement | FWD | Dallas | 43 min |
| Nov 30, 9:44 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 61 min |
| Nov 30, 9:55 PM CST | Special Weather Statement | FWD | Fannin | 50 min |
| Nov 30, 10:00 PM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 45 min |
| Nov 30, 10:25 PM CST | Severe Thunderstorm Warning | FWD | Collin, Hopkins, Hunt, Kaufman, Rains, Rockwall and 1 more | 80 min |
| Nov 30, 11:00 PM CST | Special Weather Statement | FWD | Kaufman, Navarro, Van Zandt | 60 min |
| Nov 30, 11:12 PM CST | Severe Thunderstorm Warning | FWD | Kaufman, Rains, Van Zandt | 63 min |
| Nov 30, 11:43 PM CST | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Dec 1, 12:30 AM CST | Special Weather Statement | FWD | Leon, Robertson | 45 min |
| Dec 1, 1:15 AM CST | Special Weather Statement | FWD | Leon | 45 min |
| Dec 1, 6:18 AM CST | River Flood Warning | FWD | Hunt, Rockwall | 24 hr |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.